# SDR ASAA2015071412427

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,173 hours, 7,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60761
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN.  ACFT GROUNDED.  FOUND PIVOT PIN FOR GUIDE ARM ON L1 DOOR LOOSE,  SECURED IAW AMM 52-11-21-400-802.
